# SDR AU000186

- Difficulty date: January 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bell UH-1B
- Engine: Lyc T5311B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: LE10240
- Condition: Failed
- Location: Comppressor Disc
- Component: Turbine Engine C, Lyc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THIRD STAGE COMPRESSOR DISC AND BLADES DESTROYED. DOWNSTREAM COMPRESSOR DAMAGE. NO DAMAGE TO THE FIRST TWO STAGES.
